Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Toby could you advise?

Posted by pej on January 7, 1999, at 18:50:41

I see a psychopharmocologist and am seeing him in about a week for a med check but I also wanted to get your opinion. I take 30 mg of Paxil and 30 to 40 mg of Ritalin a day for about 3 years.
The sexual dysfunction, weight gain(about 20 lbs),
are becoming more and more troubling, esp the first.
Also, I seem to be inconsistant on the meds, up one day down the next, so so the next, etc.
I took amitrp years ago and had same problems but still exercised alot. I think about exercise now and get tired. I don't dislike the meds per say but feel
I could do better. I also don't keep in contact with friends, etc. Very grateful for your time. Thanks,




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pej thread:2133